Integral Equations and Operator Theory

, Volume 5, Issue 1, pp 562–572

Integral equations with non integrable kernels

Authors

  • J. C. Nedelec
    • Centre de Mathématiques Appliquées (ERA/CNRS 747)
Article

DOI: 10.1007/BF01694054

Cite this article as:
Nedelec, J.C. Integr equ oper theory (1982) 5: 562. doi:10.1007/BF01694054

Abstract

We study here some integral equations linked to the Laplace or the Helmholtz equation, or to the system of elasticity equations. These equations lead to non integrable kernels only defined as finite parts, so that they are quite difficult to approximate. In each case, we introduce a variational formulation which avoids this difficulty and allow us to use stable finite element approximations for these problems

Download to read the full article text

Copyright information

© Birkhäuser Verlag 1982